A MAG-Landau interpolating gauge for Yang-Mills theory on the lattice

A MAG-Landau interpolating gauge for Yang-Mills theory on the lattice

Author Mihara, Antonio Google Scholar
Goncalves, V. P. Google Scholar
DaSilva, MLL Google Scholar
Amaral, JTD Google Scholar
Machado, MVT Google Scholar
Institution Universidade Federal de São Paulo (UNIFESP)
Abstract In this work it is presented a functional for the fixing of a gauge that interpolates between the maximally Abelian gauge (MAG) and Landau gauge, for the case of SU(2) lattice gauge theory. the continuum limit of its derivative is analyzed for consistency check, and a simple algorithm is proposed for the gauge fixing, with a preliminary numerical analysis of its convergence.
Keywords Lattice gauge theory
numerical simulations
Language English
Date 2013-01-01
Published in Xii Hadron Physics. Melville: Amer Inst Physics, v. 1520, p. 361-363, 2013.
ISSN 0094-243X (Sherpa/Romeo, impact factor)
Publisher Amer Inst Physics
Extent 361-363
Origin http://dx.doi.org/10.1063/1.4795999
Access rights Closed access
Type Conference paper
Web of Science ID WOS:000317972900056
URI http://repositorio.unifesp.br/handle/11600/35827

Show full item record




File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account